A few tips to prevention prescription opioid overdose.
-Follow the warnings on your prescription label
-Opioids are powerful medications, so not take more than prescribed
-Never use alcohol while taking opioid medications, due to increased risk of overdose
-Call 911 and give naloxone if an overdose is suspected
Learn more at: www.pbm.va.gov/pbm/AcademicDetailingService/opioid_overdose_education_and_naloxone_distribution.asp
Greetings my name is Rich,
I own U.S Veterans and I am a Veteran. I am making a website to help and inform US Veterans. I have many sites I own so I am a little slow at times. For those of you that have been following me this is my final answer for this website U.S. Veterans! I will be populating and updating it over the next few months as the site grows I hope to open it up more for veterans to log into and help and inform others of their experiences by early 2021.. I hope you find something helpful here and be sure to check back for updates. I have many news sites, you will find the RSS Feeds for those sites on U.S. Veterans.